JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 56
On Generalizations of L. Yang's Inequality

    Authors: Chang-Jian Zhao, Lokenath Debnath,  
    Keywords: L. Yang's inequality, Theory of distribution of functional value, Jensen inequality.  
    Date Received: 03/12/01  
    Date Accepted: 02/06/02  
    Subject Codes:


    Editors: Feng Qi,  

A geometric inequality due to L. Yang involving cosine and sine functions is generalized.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login